# SDR AALA202211304557

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 5,852 hours, 1,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Strip
- Condition: Detached
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS UNUSUAL NOISE ASSOCIATED WITH R1 DOOR. MAINTENANCE FOUND GIRT BAR DOOR SILICONE RUBSTRIP HALF WAY DETACHED AND RE-SECURED IT PER AMM 52-11-00.
